# SDR HEEA0011880

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 163404751
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE WILL NOT STAY SET.
